# SDR 95ZZZX2540

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59578
- Make and model: Bell 206B-3
- Aircraft serial: 1475
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 2060400371
- Condition: Making Metal
- Location: Lower Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION DEFECTIVE, CAUSED BY FLAKING OF METAL OF THE ROLLERS.  REPLACED ROLLER BEARING WITH NEW AND FLUSHED OIL IN TRANS SYSTEM.
